EQUIVALENCE CLASSES OF THE ORDERED BRATTELI DIAGRAMS

Search this Article

Author(s)

    • KOBAYASHI Kunichika
    • Department of Mathematics, and Informatics, Graduate School of Science and Technology, Chiba University
    • NAGISA Masaru
    • Department of Mathematics and Informatics, Faculty of Science, Chiba University

Journal

  • Mathematica japonicae

    Mathematica japonicae 45(2), 355-362, 1997-03-01

References:  7

Codes

  • NII Article ID (NAID)
    10008785770
  • NII NACSIS-CAT ID (NCID)
    AA00295726
  • Text Lang
    ENG
  • Article Type
    ART
  • ISSN
    00255513
  • Data Source
    CJP 
Page Top